Submit an Article
Become a reviewer
Vol 5 No 4-5
Pages:
382-387
Download volume:
RUS
Research article
Articles

On the minimal problem in the theory of differential equations of oscillations of an elastic inhomogeneous rod

Authors:
N. M. Krylov
Date submitted:
1915-06-06
Date accepted:
1915-08-04
Date published:
1915-12-01

Abstract

The question of the existence of so-called “fundamental functions” for differential equations of higher orders has been the subject of research in a number of works, but further processing is undoubtedly possible in the sense of applying various methods to its solution. This article represents an attempt to generalize the method of the American geometer Max Mason, which he outlined for 2nd order differential equations, to the case of 4th order differential equations, which, as is known, leads to the question of vibrations of an elastic inhomogeneous rod. Kolganovka August 6-8, 1915.

Go to volume 5

References

  1. -

Similar articles

Affinity of the second of parabolas of rays with two constant rays and a system of rays on a plane
1915 E. S. Fedorov
Some problems related to ruled surfaces of the 3rd order
1915 E. S. Fedorov
A simple way to construct correlative elements in related seconds of points, conoprimes of points and conoprimes of rays with three constant elements
1915 E. S. Fedorov
Collineation cycles and linear primes of conoprimes and conoseconds
1915 E. S. Fedorov
Ayat gold and cinnabar deposit
1915 D. F. Murashov
Drum governors. Theory, calculation and design of drum govermnors
1915 L. B. Levenson